What should I do? I have a few questions. I just started Claravis a week ago. I am already chapped lip and dryness. I am still using a over the counter face wash though, so I think that may be why. Is this normal to experience that this soon, and should I stop using that face wash? Also what is a good lip balm to use? I also was wondering what to use to wash my face, and if I should use a lotion or anything when my face gets dry. Any suggestions/recommendations would be great. Thanks!
While I haven't used Claravis myself this link contains reviews from patients who have. You may find it useful and reassuring.
Stop using the face wash, it may be contributing to the dryness. Speak to your pharmacist about a good lip balm and moisturizer. If the dryness becomes intolerable talk with your doctor. You may need to take a smaller dose, or the medication may need to be stopped temporarily. All the best.
- Claravis Information for Consumers
- Claravis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claravis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2010 • 1 answer
Posted 31 Aug 2010 • 2 answers
Posted 18 Nov 2012 • 2 answers
Posted 30 Jul 2013 • 1 answer
Posted 13 Jul 2016 • 0 answers